# SDR P2EA98007

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 318
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, DENT IN LOWER EXTERIOR FUSELAGE SKIN AT BS 318, STRINGER 22 RT, DENT SIZE LENGTH 8.5 INCH BY WIDTH 7.5 INCH.  REPAIRED DENT IAW SRM 53-30-3 FIG 7.  (M)
